On separable and H-separable polynomials of degree p in skew polynomial rings

ShÛichi Ikehata

Research output: Contribution to journalArticle

Abstract

Let B be a ring with identity 1, D a derivation of B, and B[X; D] the skew polynomial ring such that αX = Xα + D(α) for each a S B. Assume that B is a ring of prime characteristic p. Let f = Xp -Xa -b ∈ B[X; D] such that f B[X; D] = B[X; D] f. We study separability and H-separablity of f.

Original languageEnglish
Pages (from-to)149-156
Number of pages8
JournalInternational Journal of Pure and Applied Mathematics
Volume51
Issue number1
Publication statusPublished - 2009

Fingerprint

Skew Polynomial Ring
Polynomials
Ring
Polynomial
Separability

Keywords

  • Derivation
  • H-separable polynomial
  • Separable polynomial
  • Skew polynomial ring

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On separable and H-separable polynomials of degree p in skew polynomial rings. / Ikehata, ShÛichi.

In: International Journal of Pure and Applied Mathematics, Vol. 51, No. 1, 2009, p. 149-156.

Research output: Contribution to journalArticle

@article{01d13d27b9c64a7185f722be3f8f946d,
title = "On separable and H-separable polynomials of degree p in skew polynomial rings",
abstract = "Let B be a ring with identity 1, D a derivation of B, and B[X; D] the skew polynomial ring such that αX = Xα + D(α) for each a S B. Assume that B is a ring of prime characteristic p. Let f = Xp -Xa -b ∈ B[X; D] such that f B[X; D] = B[X; D] f. We study separability and H-separablity of f.",
keywords = "Derivation, H-separable polynomial, Separable polynomial, Skew polynomial ring",
author = "Sh{\^U}ichi Ikehata",
year = "2009",
language = "English",
volume = "51",
pages = "149--156",
journal = "International Journal of Pure and Applied Mathematics",
issn = "1311-8080",
publisher = "Academic Publications Ltd.",
number = "1",

}

TY - JOUR

T1 - On separable and H-separable polynomials of degree p in skew polynomial rings

AU - Ikehata, ShÛichi

PY - 2009

Y1 - 2009

N2 - Let B be a ring with identity 1, D a derivation of B, and B[X; D] the skew polynomial ring such that αX = Xα + D(α) for each a S B. Assume that B is a ring of prime characteristic p. Let f = Xp -Xa -b ∈ B[X; D] such that f B[X; D] = B[X; D] f. We study separability and H-separablity of f.

AB - Let B be a ring with identity 1, D a derivation of B, and B[X; D] the skew polynomial ring such that αX = Xα + D(α) for each a S B. Assume that B is a ring of prime characteristic p. Let f = Xp -Xa -b ∈ B[X; D] such that f B[X; D] = B[X; D] f. We study separability and H-separablity of f.

KW - Derivation

KW - H-separable polynomial

KW - Separable polynomial

KW - Skew polynomial ring

UR - http://www.scopus.com/inward/record.url?scp=78649765023&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=78649765023&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:78649765023

VL - 51

SP - 149

EP - 156

JO - International Journal of Pure and Applied Mathematics

JF - International Journal of Pure and Applied Mathematics

SN - 1311-8080

IS - 1

ER -